# SDR CA030818004

- Difficulty date: August 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 17,408 hours
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Pitch Stop
- Part number: 57A24041
- Condition: Stripped
- Location: Prop Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE PROP, MAINTENANCE ATTEMPTED TO REMOVE THE SPINNER BUT COULDN'T BECAUSE THE LOW PITCH STOP THREADS WERE STRIPPED, WHERE THE SPINNER ATTACHES TO THE LOW PITCH STOP. THE LOW PITCH STOP HAD TO BE REMOVED FROM THE P ROPELLER SO THE SPINNER COULD BE REMOVED. IT WAS ALSO NOTED THAT THE HOLE IN THEFRONT OF THE SPINNER FOR THE LOW PITCH STOP WAS ENLARGED ALLOWING THE SPINNER T O WOBBLE SLIGHTLY DURING OPERATION CAUSING THE SPINNER AND SPINNER BULKHEAD TO CRACK. THE PROPELLER, LOW PITCH STOP AND SPINNER AND BULKHEAD ASSEMBLY WERE REPLACED.
